# SDR 05FDEA00763

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR AND MINOR   CLASSIFICATION.  RT WING RT I/B T/E LOWER SURFACE AFT OF NR 2 FLAP TRACK BEAM.  COMPLIED WITH EA 6-5750-87747 PART 1.  NO DEFECTS NOTED PER NTM 51-10-08.  REPAIR IS CLASSIFIED AS A MINOR REPAIR PER FEDEX GMM 6-2-100.
